# SDR CALA2023061901909

- Difficulty date: June 15, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N37290
- Make and model: Boeing 737-8
- Aircraft serial: 31601
- Aircraft time: 59,761 hours, 21,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 184626
- Condition: Unknown
- Location: M1676
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 7-14 FAILED ENDURANCE TEST, FAILED AFTER 5 MINUTES (REF AAR NR 99972813)
